On the application of the SMAGE parallel algorithms on a non-uniform mesh for the solution of non-linear two-point boundary value problems with singularity

Evans, D.J. and Mohanty, R.K., 2005. On the application of the SMAGE parallel algorithms on a non-uniform mesh for the solution of non-linear two-point boundary value problems with singularity. International Journal of Computer Mathematics, 82 (3), pp. 341-353. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J. and Mohanty, R.K.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2005
Volume: 82
Number: 3
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:49
Last Modified: 09 Oct 2015 09:49
URI: http://irep.ntu.ac.uk/id/eprint/3233

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year